The Annals of Mathematical Statistics

A Useful Convergence Theorem for Probability Distributions

Henry Scheffe

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 18, Number 3 (1947), 434-438.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177730390

Digital Object Identifier
doi:10.1214/aoms/1177730390

Mathematical Reviews number (MathSciNet)
MR21585

Zentralblatt MATH identifier
0032.29002

JSTOR
links.jstor.org

Citation

Scheffe, Henry. A Useful Convergence Theorem for Probability Distributions. Ann. Math. Statist. 18 (1947), no. 3, 434--438. doi:10.1214/aoms/1177730390. https://projecteuclid.org/euclid.aoms/1177730390


Export citation